# SDR HEEA0015103

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: A3016W
- Condition: Faulty
- Location: Interphone Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE SELECTOR SWITCH HARD TO TURN AND DISPLAY PANEL WORN.
